发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Abian Alexander. On the solvability of infinite systems of Boolean polynomial equations. Colloquium mathematicum, vol. 21 (1970), pp. 27–30.Abian Alexander. Generalized completeness theorem and solvability of systems of Boolean polynomial equations. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 16 (1970), pp. 263–264.Bacsich Paul D.. Injectivity in model theory. Colloquium mathematicum, vol. 25 (1972), pp. 165–176.Bulman-Fleming S.. On equationally compact semilattices. Algebra universalis (Basel), vol. 2 no. 2 (1972), pp. 146–151.Grätzer G. and Lakser H.. Equationally compact semilattices. Colloquium mathematicum, vol. 20 (1969), pp. 27–30.Haley David K.. On compact commutative Noetherian rings. Mathematische Annalen, vol. 189 (1970), pp. 272–274.McKenzie Ralph. ℵ1-incompactness of Z. Colloquium mathematicum, vol. 23 (1971), pp. 199–202.Mycielski Jan. Some compactifications of general algebras. Colloquium mathematicum, vol. 13 no. 1 (1964), pp. 1–9. See Errata on page 281 of next paper.Mycielski Jan and Ryll-Nardzewski C.. Equationally compact algebras II. Fundamenta mathematicae, vol. 61 (1968), pp. 271–281. Errata, Fundamenta mathematicae, vol. 62 (1968), p. 309.Pacholski L. and Wȩglorz B.. Topologically compact structures and positive formulas. Colloquium mathematicum, vol. 19 (1968), pp. 37–42.Wȩglorz B.. Compactness of algebraic systems. Bulletin de l'Academie Polonaise des Sciences, Série des sciences mathématiques, astronomiques et physiques, vol. 13 (1965), pp. 705–706.Wȩglorz B.. Equationally compact algebras(I). Fundamenta mathematicae, vol. 59 (1966), pp. 289–298.Wȩglorz B.. Equationally compact algebras (III). Fundamenta mathematicae, vol. 60 (1967), pp. 89–93.Wȩglorz B.. Completeness and compactness of lattices. Colloquium mathematicum, vol. 16 (1967), pp. 243–248.Wȩglorz B. and Wojciechowska A.. Summability of pure extensions of relational structures. Colloquium mathematicum, vol. 19 (1968), pp. 27–35.Wenzel Günter H.. Subdi

Abian Alexander. On the solvability of infinite systems of Boolean polynomial equations. Colloquium mathematicum, vol. 21 (1970), pp. 27–30.Abian Alexander. Generalized completeness theorem and solvability of systems of Boolean polynomial equations. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 16 (1970), pp. 263–264.Bacsich Paul D.. Injectivity in model theory. Colloquium mathematicum, vol. 25 (1972), pp. 165–176.Bulman-Fleming S.. On equationally compact semilattices. Algebra universalis (Basel), vol. 2 no. 2 (1972), pp. 146–151.Grätzer G. and Lakser H.. Equationally compact semilattices. Colloquium mathematicum, vol. 20 (1969), pp. 27–30.Haley David K.. On compact commutative Noetherian rings. Mathematische Annalen, vol. 189 (1970), pp. 272–274.McKenzie Ralph. ℵ1-incompactness of Z. Colloquium mathematicum, vol. 23 (1971), pp. 199–202.Mycielski Jan. Some compactifications of general algebras. Colloquium mathematicum, vol. 13 no. 1 (1964), pp. 1–9. See Errata on page 281 of next paper.Mycielski Jan and Ryll-Nardzewski C.. Equationally compact algebras II. Fundamenta mathematicae, vol. 61 (1968), pp. 271–281. Errata, Fundamenta mathematicae, vol. 62 (1968), p. 309.Pacholski L. and Wȩglorz B.. Topologically compact structures and positive formulas. Colloquium mathematicum, vol. 19 (1968), pp. 37–42.Wȩglorz B.. Compactness of algebraic systems. Bulletin de l'Academie Polonaise des Sciences, Série des sciences mathématiques, astronomiques et physiques, vol. 13 (1965), pp. 705–706.Wȩglorz B.. Equationally compact algebras(I). Fundamenta mathematicae, vol. 59 (1966), pp. 289–298.Wȩglorz B.. Equationally compact algebras (III). Fundamenta mathematicae, vol. 60 (1967), pp. 89–93.Wȩglorz B.. Completeness and compactness of lattices. Colloquium mathematicum, vol. 16 (1967), pp. 243–248.Wȩglorz B. and Wojciechowska A.. Summability of pure extensions of relational structures. Colloquium mathematicum, vol. 19 (1968), pp. 27–35.Wenzel Günter H.. Subdi

Taylor, Walter
  • 期刊名称The Journal of Symbolic Logic
  • 作者Taylor, Walter
  • 卷第40卷
  • 期第1期
  • 印刷ISSN0022-4812
  • 电子ISSN1943-5886
  • 文件大小583.47KB
  • 发表时间1975-03
  • DOI10.2307/2272288
  • 页码88-92
← 返回【学霸图书馆】主页